# SDR DALA2021090805284

- Difficulty date: September 7, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 52,355 hours, 36,460 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CAUSED PAINT BUBBLING IN SEVERAL AREAS OF THE AFT CARGO LOWER DOOR JAMB. (MARKED). SUMMARY SEE NRC 001-0373:5231-2002/001 00177: REPAIRED PER B717 SRM 53-20-15-2R PROCEDURE 7. (LP #1939785)
